Leaflet: information for the user
apiretal 500 mg buccal dispersible tablets
Paracetamol
Read this leaflet carefully before you start to take this medicine, because it contains important information for you.
Follow exactly the administration instructions of the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
-If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet. See section 4.
apiretal belongs to the group of analgesic and antipyretic medications.
This medication is usedin adolescents and in children weighing at least 33 kg (approximately 10 years)in febrile states and for the relief of occasional mild or moderate pain.
-If you are allergic to the active ingredient or to any of the other components of this medication (listed in section 6).
Warnings and Precautions
-Do not take more medication than recommended in section 3 of this prospectus “How to take Apiretal”;
- Avoid taking this medication with other medications that contain paracetamol, such as cold and flu medications, as high doses may cause liver damage. Do not take more than one medication containing paracetamol without consulting your doctor.
Consult your doctor or pharmacist before starting to take Apiretal:
-In patients with kidney, heart, or lung diseases, and in patients with anemia (decreased hemoglobin levels in the blood, due or not to a decrease in red blood cells), consult your doctor before taking the medication;-
Excessive consumption of alcoholic beverages (3 or more alcoholic beverages per day) may cause paracetamol to cause liver damage;
- If you have asthma and are sensitive to acetylsalicylic acid;
-If the pain persists for more than 3 days in children or 5 days in adults (2 days for sore throat) or fever for more than 3 days, or worsens or new symptoms appear, discontinue treatment and consult your doctor.
Inform your doctor immediately if:
Children and Adolescents
This medication should not be used in children with a body weight of less than 33 kg (approximately 10 years old). For children with lower weights, there are other suitable Apiretal formats available. Consult your doctor or pharmacist for more information.
Other Medications and Apiretal
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Particularly, if you are using medications that contain any of the following active ingredients, as it may be necessary to modify the dose or discontinue treatment with any of them:
Interference with Analytical Tests:
If you are to undergo any analytical test (including blood, urine, skin tests that use allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Taking Apiretal with Food, Drinks, and Alcohol
This medication can be taken with food or drinks. The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day) may damage the liver.
Pregnancy and Breastfeeding
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Paracetamol can be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time.
Contact your doctor or midwife if the pain or fever does not decrease or if you need to take the medication more frequently.
Paracetamol passes into breast milk, so women in the breastfeeding period should consult their doctor before using this medication.
Driving and Operating Machines
No effects have been described that modify the ability to drive and operate machines.
Apiretal contains aspartame (E-951);each tablet contains 24 mg of aspartame. Aspartame contains a source of phenylalanine that may be harmful in cases of phenylketonuria (PKU), a rare genetic disease in which phenylalanine accumulates due to the body's inability to eliminate it correctly.
If the pain persists for more than 5 days (3 days in children), the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you must interrupt the treatment and consult your doctor.
Use in children and adolescents
The recommended daily dose of paracetamol in children depends on their weight and is approximately 60 mg/kg/day, which is divided into 4 or 6 doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
These tablets contain 500 mg of paracetamol and allow for the most precise dosing of children and adolescents weighing over 33 kg (approximately from 9 years old); for other children, there are other presentations of the medication available that are more suitable.
In adults and adolescents 15 years or older (body weight over 50 kg) do not take more than 3 g of paracetamol in 24 hours (6 tablets). Doses should be separated by at least 4 hours.
Patients with kidney or liver disease and elderly people should consult their doctor before taking this medication.
The administration of the medication is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, this medication should be discontinued.
Remember to take your medication.
Administration form:
This medication is administered orally
Leave the tablet to dissolve in the mouth before swallowing. It can also be dissolved in water.
If you take more Apiretal than you should
If you have taken more paracetamol than you should, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount used. It is recommended to bring the packaging and the leaflet of the medication to the healthcare professional.
If you have ingested an overdose, you should go quickly to a medical center even if you do not have symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning. The symptoms of an overdose can be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
An overdose of paracetamol is considered to be the ingestion of a single dose of more than 6 g in adults and more than 100 mg per kg of body weight in children. The treatment of an overdose is more effective if it is initiated within 4 hours of ingestion of the medication.
In cases where the patient is being treated with barbiturates or suffers from chronic alcoholism, they may be more susceptible to a paracetamol overdose.
Generally, symptomatic treatment will be performed.
If you forgot to take Apiretal
Do not take a double dose to compensate for the missed doses.
If you have forgotten a dose, take another as soon as possible and continue with your regular schedule. However, if the time for the next dose is near, skip the missed dose and take the next dose at your regular time.
Like all medications, this medication mayproduce adverse effects, although not all people will experience them.
The adverse reactions of paracetamol are, in general, rare (up to 1 in 1,000 people), very rare (up to 1 in 10,000 people) or of unknown frequency (cannot be estimated from available data).
Rare:(may affect up to 1 in 1,000 people)
Very Rare:(may affect up to 1 in 10,000 people)
Unknown Frequency:(cannot be estimated from available data)
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor, pharmacist, or nurse, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after “CAD”.The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and unused medications at the SIGRE point of the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and unused medications. By doing so, you will help protect the environment.
Composition ofapiretal
Appearance ofapiretaland contents of the packaging
The buccal dispersible tablets are round and white in color and are presented in Alu/Alu blister packs, available in boxes of12or24 tablets.
Only some packaging sizes may be commercially available.
Marketing Authorization Holder:
Laboratorios ERN, S.A.
C/Perú, 228
08020 Barcelona, Spain
Responsible for Manufacturing:
Laboratorios ERN, S.A.
C/Gorchs Lladó, 188
Pol. Ind. Can Salvatella
08210 Barberá del Vallés (Barcelona), Spain
Last review date of this leaflet:February 2025.
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/.
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.